Alert archive / New Jersey / Heat Advisories in 2020

Heat Advisory 5, NWS Philadelphia/Mount Holly

July 27, 20204 states

NWS Philadelphia/Mount Holly issued this heat advisory at Jul 27, 2020, 3:06 PM EDT for 4 states. It took effect at Jul 28, 2020, 11:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jul 27, 2020, 3:06 PM EDT (19:06 UTC)
In effect from
Jul 28, 2020, 11:00 AM EDT
Expired
Jul 28, 2020, 8:00 PM EDT
In force
9 hr
Issued by
NWS Philadelphia/Mount Holly
All 27 counties

Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Bucks County, PA, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 69 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.1 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2020-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 452 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2020-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
452 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
1263 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

190 
WWUS71 KPHI 271906
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
306 PM EDT Mon Jul 27 2020

DEZ001-NJZ008>010-012>015-017>020-026-027-PAZ070-071-101>106-
281200-
/O.NEW.KPHI.HT.Y.0005.200728T1500Z-200729T0000Z/
New Castle-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Eastern Monmouth-Mercer-Gloucester-Camden-Northwestern Burlington-
Ocean-Coastal Ocean-Southeastern Burlington-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Wilmington, Morristown, Flemington, 
Somerville, New Brunswick, Freehold, Sandy Hook, Trenton, 
Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson,
Long Beach Island, Wharton State Forest, Media, Philadelphia, 
Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, 
Pottstown, Norristown, Lansdale, Chalfont, Perkasie, Morrisville,
and Doylestown
306 PM EDT Mon Jul 27 2020

...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY...

* WHAT...Heat index values up to 100 to 104 expected.

* WHERE...Much of New Jersey, southeast Pennsylvania and northern
  Delaware.

* WHEN...From 11 AM to 8 PM EDT Tuesday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

DEZ002>004-MDZ008-012-015-019-020-NJZ016-021>025-281200-
/O.NEW.KPHI.HT.Y.0005.200728T1500Z-200729T0000Z/
Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-Queen Annes-
Talbot-Caroline-Salem-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-
Including the cities of Dover, Georgetown, Rehoboth Beach, 
Elkton, Chestertown, Centreville, Easton, Denton, Pennsville, 
Millville, Hammonton, Cape May Court House, Ocean City, 
and Atlantic City
306 PM EDT Mon Jul 27 2020

...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY...

* WHAT...Heat index values around 105 expected.

* WHERE...Portions of southern New Jersey, northeast Maryland 
  and central and southern Delaware.

* WHEN...From 11 AM to 8 PM EDT Tuesday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
3 follow-up statements
587 
WWUS71 KPHI 280646
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
246 AM EDT Tue Jul 28 2020

DEZ001-NJZ008>010-012>015-017>020-026-027-PAZ070-071-101>106-
282015-
/O.CON.KPHI.HT.Y.0005.200728T1500Z-200729T0000Z/
New Castle-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Eastern Monmouth-Mercer-Gloucester-Camden-Northwestern Burlington-
Ocean-Coastal Ocean-Southeastern Burlington-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Wilmington, Morristown, Flemington, 
Somerville, New Brunswick, Freehold, Sandy Hook, Trenton, 
Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson,
Long Beach Island, Wharton State Forest, Media, Philadelphia, 
Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, 
Pottstown, Norristown, Lansdale, Chalfont, Perkasie, Morrisville,
and Doylestown
246 AM EDT Tue Jul 28 2020

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM EDT THIS EVENING...

* WHAT...Heat index values of 100 to 105 expected.

* WHERE...Portions of central, northern, northwest and southern 
  New Jersey, southeast Pennsylvania and northern Delaware.

* WHEN...From 11 AM this morning to 8 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

DEZ002>004-MDZ008-012-015-019-020-NJZ016-021>025-282015-
/O.CON.KPHI.HT.Y.0005.200728T1500Z-200729T0000Z/
Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-Queen Annes-
Talbot-Caroline-Salem-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-
Including the cities of Dover, Georgetown, Rehoboth Beach, 
Elkton, Chestertown, Centreville, Easton, Denton, Pennsville, 
Millville, Hammonton, Cape May Court House, Ocean City, 
and Atlantic City
246 AM EDT Tue Jul 28 2020

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM EDT THIS EVENING...

* WHAT...Heat index values up to 106 expected.

* WHERE...Portions of southern New Jersey, northeast Maryland 
  and central and southern Delaware.

* WHEN...From 11 AM this morning to 8 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

Staarmann
404 
WWUS71 KPHI 282000
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
400 PM EDT Tue Jul 28 2020

DEZ001-NJZ008>010-012>015-017>020-026-027-PAZ070-071-101>106-
290000-
/O.CON.KPHI.HT.Y.0005.000000T0000Z-200729T0000Z/
New Castle-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Eastern Monmouth-Mercer-Gloucester-Camden-Northwestern Burlington-
Ocean-Coastal Ocean-Southeastern Burlington-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Wilmington, Morristown, Flemington, 
Somerville, New Brunswick, Freehold, Sandy Hook, Trenton, 
Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson,
Long Beach Island, Wharton State Forest, Media, Philadelphia, 
Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, 
Pottstown, Norristown, Lansdale, Chalfont, Perkasie, Morrisville,
and Doylestown
400 PM EDT Tue Jul 28 2020

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Heat index values of 100 to 105 expected.

* WHERE...Portions of central, northern, northwest and southern 
  New Jersey, southeast Pennsylvania and northern Delaware.

* WHEN...Through 8 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

DEZ002>004-MDZ008-012-015-019-020-NJZ016-021>025-290000-
/O.CON.KPHI.HT.Y.0005.000000T0000Z-200729T0000Z/
Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-Queen Annes-
Talbot-Caroline-Salem-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-
Including the cities of Dover, Georgetown, Rehoboth Beach, 
Elkton, Chestertown, Centreville, Easton, Denton, Pennsville, 
Millville, Hammonton, Cape May Court House, Ocean City, 
and Atlantic City
400 PM EDT Tue Jul 28 2020

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Heat index values up to 106 expected.

* WHERE...Portions of southern New Jersey, northeast Maryland 
  and central and southern Delaware.

* WHEN...Through 8 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
427 
WWUS71 KPHI 282358
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
758 PM EDT Tue Jul 28 2020

DEZ001-NJZ008>010-012>015-017>020-026-027-PAZ070-071-101>106-
290100-
/O.EXP.KPHI.HT.Y.0005.000000T0000Z-200729T0000Z/
New Castle-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Eastern Monmouth-Mercer-Gloucester-Camden-Northwestern Burlington-
Ocean-Coastal Ocean-Southeastern Burlington-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Wilmington, Morristown, Flemington, 
Somerville, New Brunswick, Freehold, Sandy Hook, Trenton, 
Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson,
Long Beach Island, Wharton State Forest, Media, Philadelphia, 
Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, 
Pottstown, Norristown, Lansdale, Chalfont, Perkasie, Morrisville,
and Doylestown
758 PM EDT Tue Jul 28 2020

...HEAT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

Heat indices have lowered below advisory thresholds. Therefore,
the advisory will expire as scheduled.

$$

DEZ002>004-MDZ008-012-015-019-020-NJZ016-021>025-290100-
/O.EXP.KPHI.HT.Y.0005.000000T0000Z-200729T0000Z/
Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-Queen Annes-
Talbot-Caroline-Salem-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-
Including the cities of Dover, Georgetown, Rehoboth Beach, 
Elkton, Chestertown, Centreville, Easton, Denton, Pennsville, 
Millville, Hammonton, Cape May Court House, Ocean City, 
and Atlantic City
758 PM EDT Tue Jul 28 2020

...HEAT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

Heat indices have lowered below advisory thresholds. Therefore,
the advisory will expire as scheduled.

$$

CMS

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this heat advisory went out at Jul 27, 1:01 PM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jul 27, 1:01 PM EDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
101 PM EDT Mon Jul 27 2020

.SYNOPSIS...
A lee side, thermal surface trough will remain in place across
the eastern states through Tuesday, before a frontal boundary
moves across the area later Tuesday into Tuesday night. This
front will slowly push to our south through the end of the week,
while high pressure tries to build eastward out of the Great
Lakes region.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Temperatures continue to warm this afternoon, and cumulus clouds
are beginning to form underneath the cirrus. Will keep some
cloud cover through the afternoon.

The thermal trough remains in place through this afternoon, but
no precipitation will occur due to dry air in place.
Temperatures will warm well into the 90s for most places, but
dewpoints are expected to be low enough to keep heat index
values from reaching advisory levels for most places. There will
be some areas that reach 100 degrees heat index, especially
southern New Jersey, Delaware, and Maryland. But even a spot or
two in eastern Pennsylvania and northern/central Jersey may
reach 100 degrees for an hour this afternoon. However, due to
spotty nature of the higher heat index and short duration
expected, we do not anticipate issuing a Heat Advisory at this
time.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
High pressure moves offshore tonight, and southwest flow sets up
behind the departing high. Trough moves over the area, but with
limited upper level support and limited moisture, conditions remain
dry.

Surface dew points will begin to creep up through the overnight, and
conditions will become increasingly humid towards daybreak Tuesday.

Lows will be in the upper 60s to low 70s.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
Hot weather continues for much of the upcoming week, although
temperatures try to return closer to normal for the end of the week
into next weekend.

On Tuesday, a lee-side, thermal surface trough remains in place
ahead of an approaching cold front. The actual cold front is not
expected to make it into our region until late Tuesday afternoon
into the evening. This will allow temperatures to warm quite
efficiently, with most places in the low to mid 90s, with some upper
90s possible. Mid-level moisture will be streaming in from the
southwest by the morning hours and clouds will increase in coverage
as well. This could result in slightly lower temperatures by a
degree or two, so temperatures were bumped down a degree or so with
this update to account for this. Dewpoints are expected to be higher
than Monday owing to the arrival of the increased mid-level
moisture. Resulting heat index values will approach 100-105 for many
areas along and south/east of I-95, potentially leading to Heat
Advisories for the urban corridor and points east and south.

Also on Tuesday, there will be the chance of showers and
thunderstorms across the area. With the surface trough in place, a
short wave/vorticity impulse is also expected to cross the area
during the afternoon. Meanwhile, moisture increases across the area,
as evident of PW values increasing to 2+ inches. There will be
plenty of instability with SBCAPE values over 2,000 J/kg and MLCAPE
values of 1000-2000 J/kg, although shear values are not overly
impressive at around 20-30 knots due to weak mid-level flow.
However, this shear may be just enough to lead to strong to severe
storms on Tuesday afternoon/evening. With freezing levels/web bulb 0
heights being fairly high, the main threat would be damaging winds
with DCAPE values over 1000 J/kg.

Shower and thunderstorm activity will continue into the evening and
overnight Tuesday as the front continues to push southward.
However, the front gets caught up just to our south for Wednesday
through Friday. Meanwhile, several short waves/vorticity impulses
will move across the Mid Atlantic as a mid-upper low and trough will
remain to our north across southeast Canada, the Great Lakes, and
the Northeast states. This will keep a slight chance of showers for
the area through the end of the week, although most places will
likely remain dry. Also, temperatures may try to return closer to
normal for the end of the week along with dewpoints solidly in the
60s, so it'll at least feel a bit more comfortable.

On Friday, a weak and broad surface low may develop to our south
possibly resulting in enhanced coverage of convection,
especially for the southern half of the area.

High pressure tries to briefly build into the region from the Great
Lakes Saturday, before being pushed offshore Saturday night as a
warm front begins to approach the area. The front could lift
northward across the area around Sunday, which would lead to an
increase in shower and thunderstorm activity.

&&

.AVIATION /17Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...VFR. Winds vary between NW-SW winds 5-10 kt, but should
settle to southwest with 15-20 kt gusts this afternoon. High
confidence.

Tonight...VFR. SW winds less than 10 kt. High confidence.

Outlook...

Tuesday and Tuesday night...Prevailing VFR with scattered showers
and thunderstorms with locally lower restrictions possible. West to
southwesterly winds 5-10 kts with gusts of 15-20 kts during the
afternoon. Winds will shift northwesterly after 00Z and decrease to
around 5 kts. Moderate confidence.

Wednesday...Prevailing VFR. Initially northwesterly winds around 5-
10 kts will shift west to southwesterly during the afternoon. high
confidence.

Thursday through Friday...Mainly VFR. West to northwesterly winds 5-
10 kts will be light and variable overnight. High confidence.

&&

.MARINE...
Conditions will be below Small Craft Advisory criteria today and
tonight with southwest winds 10-15 kt. Gusts to 20 kt will
develop this afternoon. Seas range from 2-3 feet.

Outlook...

Tuesday through Friday...Conditions are forecast to remain below
advisory levels. Southerly winds of 10-15 kts Tuesday through
Thursday will shift northeasterly on Friday. Seas around 3 feet for
the ocean waters and 1-2 feet on Delaware Bay.

Rip Currents...

There is a low risk for the development of dangerous and life
threatening rip currents at New Jersey and Delaware beaches today
through Tuesday due to surf heights of 1-2 ft and a medium period
southeasterly swell.

&&

.EQUIPMENT...
The NOAA Weather Radio All-Hazards broadcast from Hibernia
Park, Pennsylvania (Station WNG-704) remains off the air until
further notice.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Robertson
Near Term...MPS/Robertson
Short Term...MPS
Long Term...Robertson/Staarmann
Aviation...MPS/Robertson/Staarmann
Marine...MPS/Staarmann
Equipment...WFO PHI
Hazardous weather outlook, Jul 27, 2:46 AM EDT, 12 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
246 AM EDT Mon Jul 27 2020

NJZ001-007-PAZ054-055-060>062-280700-
Sussex-Warren-Carbon-Monroe-Berks-Lehigh-Northampton-
246 AM EDT Mon Jul 27 2020

This Hazardous Weather Outlook is for northern New Jersey, east
central Pennsylvania and northeast Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>003-MDZ008-012-015-019-020-NJZ008>010-012-013-015>023-027-
PAZ070-071-101>106-280700-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-
Salem-Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-
Atlantic-Cape May-Southeastern Burlington-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
246 AM EDT Mon Jul 27 2020

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey and southeast Pennsylvania.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Max heat index values may range from 100 to 105 on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-280700-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
246 AM EDT Mon Jul 27 2020

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Max heat index values may range from 100 to 105 on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-280700-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
246 AM EDT Mon Jul 27 2020

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

Staarmann

Nearby

Heat Advisories in New Jersey, 2020Heat Advisories in Maryland, 2020Heat Advisories in Pennsylvania, 2020Every heat advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.